# SDR SWAA2015091043691

- Difficulty date: September 1, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 500D, LBL 20.  REPAIRED SUPPORT IAW SRM & DWG.
